Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

150 results
Display

What is the Best Choice for Urate-lowering Therapy for Korean?

Cheon YH, Song JS

Gout is one of the most common forms of acute inflammatory arthritis caused by long-standing hyperuricemia. Various clinical and epidemiological studies have demonstrated that uric acid, which is strongly associated...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Cutaneous Leukocytoclastic Vasculitis Associated with Granulocyte Colony-Stimulating Factor: An Unusual Presentation

Yoon D, Byun HJ, Oh SJ, Park JH, Lee DY

Drug-induced vasculitis is an inflammation of small-sized blood vessel caused by the use of drugs. It accounts for approximately 10% of acute cutaneous vasculitis. Propylthiouracil, hydralazine, and allopurinol have been...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Drug hypersensitivity reactions in Asia: regional issues and challenges

Thong BY, Lucas M, Kang HR, Chang YS, Li PH, Tang MM, Yun J, Fok JS, Kim BK, Nagao M, Rengganis , Tsai YG, Chung WH, Yamaguchi , Rerkpattanapipat T, Kamchaisatian W, Leung TF, Yoon HJ, Zhang L, Latiff AH, Fujisawa T, Thien F, Castells M, Demoly P, Wang JY, Pawankar R

There are geographical, regional, and ethnic differences in the phenotypes and endotypes of patients with drug hypersensitivity reactions (DHRs) in different parts of the world. In Asia, aspects of drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Altered T cell and monocyte subsets in prolonged immune reconstitution inflammatory syndrome related with DRESS (drug reaction with eosinophilia and systemic symptoms)

Kang SY, Kim J, Ham J, Cho SH, Kang HR, Kim HY

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe cutaneous adverse reaction involving various internal organs. Flare-ups after recovery from the initial presentation of DRESS are caused...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of toxic epidermal necrolysis induced by cytomegalovirus infection followed by DRESS (drug reaction with eosinophilia and systemic symptoms)

Sim DW, Son S, Yu J, Koh YI

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions. Although viral reactivation is associated with DRESS syndrome, its role in...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Antioxidant, Anti-Melanogenic and Anti-Wrinkle Effects of Phellinus vaninii

Im KH, Baek SA, Choi J, Lee TS

In this study, the antioxidant, anti-xanthine oxidase, anti-melanogenic and anti-wrinkle effects of methanol (ME) and hot water (HE) extracts from the fruiting bodies of Phellinus vaninii were investigated. The 1,1-diphenyl-2-picryl-hydrazyl...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Severe Cutaneous Adverse Reactions: A Single-Center Retrospective Study of 173 Patients in China

Xu Z, Shen J, Yang Y, Yuan R, Xiang LF, Zhang C

BACKGROUND: Severe cutaneous adverse reactions (SCAR) to drugs are a crucial public health issue and the use of systemic corticosteroids in SCAR has been controversial. OBJECTIVE: To analyze clinical features, causative...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea

Kang MG, Sohn KH, Kang DY, Park HK, Yang MS, Lee JY, Kang HR

PURPOSE: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Genetic markers of severe cutaneous adverse reactions

Jung JW, Kim JY, Park IW, Choi BW, Kang HR

Adverse drug reactions can cause considerable discomfort. They can be life-threatening in severe cases, requiring or prolonging hospitalization, impeding proper treatment, and increasing treatment costs considerably. Although the incidence of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
HLA DRB1*04:03 and Drug Reaction with Eosinophilia and Systemic Symptoms Induced by Oxcarbazepine: A Case Report

Yeo HR, Yoo HW, Yoon L, Kim HY, Lee Y, Nam SO, Kim YM

Drug reaction with eosinophilia and systemic symptoms(DRESS), which occurs 2–8 weeks after taking a medication is a rare and potentially life-threatening drug-induced hypersensitivity reaction, which includes skin eruption, hematologic abnormalities,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Diagnosis and Treatment of Inflammatory Joint Disease

Kim Y, Oh HC, Park JW, Kim IS, Kim JY, Kim KC, Chae DS, Jo WL, Song JH

Arthritis damages the cartilage within joints, resulting in degenerative changes, including loss of function and joint instability. Ankylosing spondylitis (AS) is a chronic inflammatory condition affecting the spine and bone-to-tendon...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Renoprotective effects of febuxostat compared with allopurinol in patients with hyperuricemia: A systematic review and meta-analysis

Kim S, Kim HJ, Ahn HS, Oh SW, Han KH, Um TH, Cho CR, Han SY

BACKGROUND: Hyperuricemia is reported to be related to rapid progression of renal function in patients with chronic kidney disease (CKD). Allopurinol, a uric acid lowering agent, protects renal progression. However,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The potential renoprotection of xanthine oxidase inhibitors: Febuxostat versus allopurinol

Ryu DR

No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A 15-year Retrospective Study of DRESS Syndrome: A Single Center Study

Lee SK, Kim MS, Lee UH, Park HJ

  • KMID: 2396211
  • Korean J Dermatol.
  • 2017 Sep;55(8):490-496.
BACKGROUND: Drug reaction with eosinophilia and systemic symptoms (DRESS) is a syndrome involving multiple organs. Due to a variable clinical presentation and uncertain definition, diagnosis is often delayed or misdiagnosed. OBJECTIVE:...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Allopurinol-induced severe cutaneous adverse reactions: A report of three cases with the HLA-B*58:01 allele who underwent lymphocyte activation test

Kim EY, Seol JE, Choi JH, Kim NY, Shin JG

Allopurinol-induced severe cutaneous adverse reactions (SCARs) such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome are reportedly associated with the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Experience of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in a Regional Hospital: 70 Cases in 7 Years

Lee J, Kim JW

BACKGROUND/AIMS: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions that frequently result in fatal outcomes. We investigated cases of SJS and TEN in a regional...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Validation of a Rapid, Robust, Inexpensive Screening Method for Detecting the HLA-B*58:01 Allele in the Prevention of Allopurinol-Induced Severe Cutaneous Adverse Reactions

Nguyen DV, Vida C, Chu HC, Fulton R, Li J, Fernando S

The HLA B*58:01 allele has been worldwide reported as a pharmacogenetic susceptibility to allopurinol-induced severe cutaneous adverse reactions (SCARs). To prevent these life-threatening conditions, the American College of Rheumatology hingly...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Prevalence and possible causes of hypouricemia at a tertiary care hospital

Son CN, Kim JM, Kim SH, Cho SK, Choi CB, Sung YK, Kim TH, Bae SC, Yoo DH, Jun JB

BACKGROUND/AIMS: We aimed to investigate the prevalence and possible causes of hypouricemia in the Korean population and to compare our findings with published results of other populations. METHODS: We examined the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
DRESS syndrome with acute interstitial nephritis caused by quinolone and non-steroidal anti-inflammatory drugs

Kim SJ, Nam YH, Juong JY, Kim EY, Lee SM, Son YK, Nam HJ, Kim KH, Lee SK

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and severe drug-induced hypersensitivity syndrome characterized by hematological abnormalities and multiorgan involvement. Liver involvement is the most common...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Acute tubular necrosis as a part of vancomycin induced drug rash with eosinophilia and systemic symptoms syndrome with coincident postinfectious glomerulonephritis

Kim KM, Sung K, Yang HK, Kim SH, Kim HY, Ban GH, Park SE, Lee HD, Kim SY

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and potentially fatal condition characterized by skin rash, fever, eosinophilia, and multiorgan involvement. Various drugs may be associated...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr